# SDR UALA2010122004638

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,820 hours, 8,290 cycles
- Engine: Pwa PW4084
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Lt Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE START VALVE LT FAILS TO OPEN.  MAT SHOWS MAINT MSG 80-61561.  REPLACED STARTER, NO HELP.  STATUS MSG "L ENG START VALVE" DISPLAYED.  MAT SHOWS SAME MSG.  NEW START VALVE REPLACED, NO HELP.  ORIGINAL REINSTALLED MR80102-21. SHUTDOWN APU AND RESTART, MOTORED AND STARTED NR1 ENGINE. OPS CHECKED NORMAL.
